# SDR 2A6R2019012251001

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N209LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4960
- Aircraft time: 3,007 hours, 10,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Part number: 350A21439524
- Condition: Cracked
- Location: Zone 100
- Part time: 3,007 hours, 10,255 cycles
- Component: Cabin Floor, Urocop
- Component part number: 350A21070020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE WAS NOTED ON THE RIGHT SIDE OF THE CABIN FLOOR NEAR THE DOOR POST WITHIN THE AREA OF THE DOOR STRUT FITTING.
